# SDR F3LA00112

- Difficulty date: May 26, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED CORROSION ON FLOORBEAM AT BS 328, RBL 12.  MAINTENANCE INSTALLED INTERCOSTAL, HI-LOCKS.  ANGLE BRACKETS AND FLOOR CAP PER SRM 51-40-3.  (M)
